# SDR DALA2018090405404

- Difficulty date: September 3, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 50,287 hours, 26,685 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EMERGENCY EXIT DOOR 844 INTERNAL STRUCTURE ON SEGMENT IN PASSENGER CABIN. REPLACED SEGMENT OF INTERNAL STRUCTURE EMERGENCY EXIT DOOR 844 AS PER SRM 51-72-11 AND DRAWING D52279026.
